Discussions Relating to Universal Reconciliation > Lounge

Health warning

(1/16) > >>

Cardinal:
 :cloud9: I know this is not standard fare on here, but given what I have found out in the last two weeks, I want to spare anyone on this board from going thru what I have for the last 14 months, 12 of which they had me on prednizone.

I'm not going to go into all the details, but just let me say emphatically, DO NOT TAKE PREDNIZONE for any reason. If any of you are on it already or having problems since taking it and can't quite get a diagnosis for what you're experiencing since then, and you want details of what I have discovered, email me.

This drug is being commonly prescribed for a variety of ailments, and the side effects are far more deadly, disturbing, and long term, than either the pharmacy information flyers or your physician will tell you, and they begin the second you take the drug because it goes into your cells and messes with your DNA. It will literally be God if I survive this, much less come thru this even remotely normal as before. Blessings.....

Taffy:
Id just care to ADD -

Cards been sharing her discoveries with me over these last weeks,as we BOTH SEEM to be suffering from similar ailments , altho our circumstances differ.

SO IF my fellow Mods dont mind, ill make this topic a Sticky :icon_flower:

 :icon_flower:

sparrow:
Cardinal... thank you for the warning. I am so, so sorry you are going through this.  :sigh: Saying prayers for you...
I have a hard time not getting worked about this kind of thing, (pharmaceutical companies, etc.) so just know that I am standing with you and am praying for you. IF there is anything I can do, help you research, anything... just let me know.

Lots of love to you and I pray God heals you and brings you out of this.

your sis,
sparrow

Cardinal:
 :cloud9: I know what you mean sparrow; I'M worked up about it. It appears from my limited research, that the pharmaceutical companies decided they could do better than mother nature and created this artificial steroid, because it was CHEAPER. Never mind the literally deadly side effects that occur from even short term use, or the fact it goes into your cell nucleus and messes with your DNA.

My best friend's cousin died from this drug in November of last year. It weakens muscle tissue by turning it into fat; the heart being a muscle, his stopped. I know of someone else whose hip bone literally died, turning to powder and crumbled while she was standing. She collapsed in horrible pain. This drug also kills living bone.

And these are just SOME of the side effects. And the "best" part is, it is apparently addictive in the sense that if you go off of it, it causes the very condition it was given for in the first place, making it extremely difficult to shake off. And continued use of it, eventually causes you to have to take it or DIE. I refused to take anymore of it, just over 3 weeks ago, when I researched and discovered what was REALLY wrong with me. It has been a nightmare for both me and Taff. Thank you for praying. Blessings, Card

sparrow:
 :sigh: That is so distressing.
There are so many stories...
so many drugs.... that do so much harm, and they know about it and they don't CARE.
It's just so awful. The whole thing, the whole situation...
ok, I'm sorry. I don't mean to make things worse... :sigh:
It's just so frustrating.


But letting people know, sharing your story and putting it out there is the best thing that people can do.

Cardinal, you probably just saved a LOT of people. Who knows how many people read these forums.

Thank you again for sharing what you did and helping us.

I hope that God heals you both.

Navigation

[0] Message Index

[#] Next page

Go to full version